Supposedly, the chemo is well tolerated by many but I read that side effects get worse over time.
Are you taking the pills orally , or by infusion.
If you are taking them by mouth, as your pharmacist to give you the kit and literature the manufacturer offers and provides free for patients. It has very good iinformation in it, and there is really so much they advise you to not do, or do, or not eat, and on and on. None of this my doctor told me. (I myself had to stop immediately but I don't think I need to go into this because my doctor said he has never seen anything like my experiences, and within an hour of taking the drug) I also think my onco overdosed me. but I also have other medical problems that may have contributed.
anyway, my doctor said xeloda is well and better tolerated by more women than most other chemo, and that is all I know. KAT
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.